# SDR DL73E961207

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 2420 · AC Generation System
- Part: Test Module
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 GENERATOR WOULD NOT HOOK UP TO BUS DUE TO NO VOLTAGE.  FREQUENCY WAS NORMAL.  REPLACED POWER TEST MODULE, OPS CK OK FOR SERVICE.
